# SDR DALA2017071805602

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FLOOR SUPPORT CORRODED BETWEEN BS 1640 - 1660, LBL 54.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS INSTALLED A NEW FLOOR SUPPORT IAW DWG.
